MassFx and nausea

  1. New Member
    workout8485's Avatar
    Join Date
    Jun 2007
    Posts
    170
    Rep Power
    177
    Level
    11
    Lv. Percent
    59.73%

    Unhappy MassFx and nausea


    am i the only one who gets nausea after taking massfx?

    after every pill i get nausea and have been taking it for over a week now... NOT NICE!

  2. Team Anabolic
    UNCnate's Avatar
    Join Date
    Sep 2006
    Posts
    1,292
    Rep Power
    25885
    Level
    27
    Lv. Percent
    79.55%
    Achievements Posting Pro

    Quote Originally Posted by workout8485 View Post
    am i the only one who gets nausea after taking massfx?

    after every pill i get nausea and have been taking it for over a week now... NOT NICE!
    Do you take it with food?
  3. New Member
    workout8485's Avatar
    Join Date
    Jun 2007
    Posts
    170
    Rep Power
    177
    Level
    11
    Lv. Percent
    59.73%

    yes with food....
    •   
       

  4. Team Anabolic
    UNCnate's Avatar
    Join Date
    Sep 2006
    Posts
    1,292
    Rep Power
    25885
    Level
    27
    Lv. Percent
    79.55%
    Achievements Posting Pro

    Quote Originally Posted by workout8485 View Post
    yes with food....
    Well thats certainly interesting. What kind of foods?
  5. New Member
    Etomic's Avatar
    Join Date
    May 2007
    Posts
    228
    Rep Power
    37399
    Level
    15
    Lv. Percent
    26.01%

    I had that, too, but it stopped when I started drinking more water with the caps.
  6. Recovering AXoholic
    thesinner's Avatar
    Join Date
    Apr 2006
    Age
    29
    Posts
    10,063
    Rep Power
    11893
    Level
    62
    Lv. Percent
    27.17%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Another thing to examine is your water intake.

    Forslean can cause nausea, headaches, and diarrhea in some users. While most don't have a problemo, others can be sensistive to such side effects.

    Drinking plenty of water can help clear up these sdes.


    I'd also recommend perhaps lightening up the dosing, and taking your doses AFTER you've finished the meal. This will help prevent spikes in concentration in your stomach as well as bloodstream.
    Athletic Xtreme Rep
    Bob@athleticxtreme.com
    IFFI
    Ask me about the Athletic Xtreme Product Line
  7. New Member
    workout8485's Avatar
    Join Date
    Jun 2007
    Posts
    170
    Rep Power
    177
    Level
    11
    Lv. Percent
    59.73%

    just regular clean bulk foods: chicken, tuna, bread, veggies. potatoes, oats, protein shakes, fish oils...

    i usually take it after my meal but have sometimes taken it on an empty stomach but either way i get the nausea...
  8. New Member
    workout8485's Avatar
    Join Date
    Jun 2007
    Posts
    170
    Rep Power
    177
    Level
    11
    Lv. Percent
    59.73%

    Quote Originally Posted by thesinner View Post
    Another thing to examine is your water intake.

    Forslean can cause nausea, headaches, and diarrhea in some users. While most don't have a problemo, others can be sensistive to such side effects.

    Drinking plenty of water can help clear up these sdes.


    I'd also recommend perhaps lightening up the dosing, and taking your doses AFTER you've finished the meal. This will help prevent spikes in concentration in your stomach as well as bloodstream.
    i drink LOTS and LOTS of water and im not takin the new maximum strength one, im takin the original....
  9. New Member
    young4life's Avatar
    Join Date
    Jun 2007
    Age
    52
    Posts
    195
    Rep Power
    83307
    Level
    17
    Lv. Percent
    62.84%

    I'm taking MassFX MS, Retain2 and HD2, (UMS stack) after eating 50gms protein, 50gms carbs, 10gms fat, at full dose with 16ozs of water. No ploblems. I was taking it without the HD2 and noticed my system liked it better with HD2. Are you taking it with something or stand along?
  10. New Member
    workout8485's Avatar
    Join Date
    Jun 2007
    Posts
    170
    Rep Power
    177
    Level
    11
    Lv. Percent
    59.73%

    takin with RPM but not at the same time usually... never really had nausea with a supplement b4....
  

  
 

Similar Forum Threads

  1. nausea and m-lmg?
    By jjsafari in forum Anabolics
    Replies: 3
    Last Post: 01-31-2010, 11:37 PM
  2. Nausea on ckd
    By tripwired in forum Weight Loss
    Replies: 11
    Last Post: 06-05-2009, 07:45 PM
  3. Replies: 15
    Last Post: 03-08-2008, 05:57 PM
  4. BAM/JW or Hyper/MassFX or JW/MassFX or just JW
    By fatburner2007 in forum Supplements
    Replies: 6
    Last Post: 04-03-2007, 10:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in